# SDR USAASB99051

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Failed
- Location: Rt Cockpit
- Part time: 14,576 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1665 - ON CLIMB-OUT FROM PWM, AT FL190, THE FIRST OFFICERS WINDSHIELD SHATTERED.  CAPTAIN DECLARED AN EMERGENCY AND THE FLIGHT DIVERTED TO BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  PRIOR TO THE WINDSHIELD SHATTERING, THE CREW NOTICED AN ELECTRICAL ARE AT THE TOP OF THE WINDSHIELD.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD PER JOB PROCEDURE CARD.  ALSO, REPLACED THE RIGHT FORWARD WINDSHIELD HEAT CONTROL BOX (P/N 83000-05602).  OPERATIONAL CHECK OF WINDOW HEAT CHECKS GOOD.  (M)
